# SDR CA160119026

- Difficulty date: January 19, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670332241
- Condition: Corroded
- Location: Bs 517-533
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND STR 22L BETWEEN FRAMES 517 AND 533 CORRODED, STRINGER HAS TO BE REPLACED.  A/C  HOURS 32621.1 CYCLES 23355.
